# SDR 99ZZZX3493

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427ER
- Make and model: Cessna 172R
- Aircraft serial: 17280606
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Forward
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT WAS A SOLO STUDENT PRACTICING GROUND REFERENCE MANEUVERS.  THERE WAS A MOMENTARY POWER LOSS ABOUT 1-2 SECONDS.  THE PILOT ELECTED TO MAKE A PRECAUTONARY LANDING AT WHICH TIME THE ENGINE HAD ANOTHER MOMENTARY POWER INTERRUPTION.  THE AIRCRAFT IS GROUNDED PENDING FURTHER INVESTIGATION.
